MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 18IN 5-0 S/A P-2 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 18IN 5-0 S/A P-2 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP503G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mlm317 batch number, and no non-conformance were identified.Additional information was requested and the following was received: were both devices vcp304h and vcp503g used in this procedure? yes.Any patient consequences and what medical / intervention was provided to manage them? no.Device return status / follow up? the products will be returned for investigation.Event reported via mw 2210968-2019-88393.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The needle and suture were detached during the surgery.A like device was used to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.

Brand Name
VCL+ UD 18IN 5-0 S/A P-2 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1210 ward avenue
west chester PA 19380
MDR Report Key9157934
Report Number2210968-2019-88394
Device Sequence Number16625452
Product Code GAM
UDI-Device Identifier10705031053908
UDI-Public10705031053908
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue NumberVCP503G
Device Lot NumberMLM317
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date11/11/2019
Patient Sequence Number1